MathSciNet Relay Station
MathSciNet bibliographic data
MR2457381 (2009i:92077) 92D25 (34C25 37N25)
Tao, Fengmei; Liu, Bing Dynamic behaviors of a single-species population model with birth pulses in a polluted environment. Rocky Mountain J. Math. 38 (2008), no. 5, 1663–1684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement